# SDR CA991028045

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- Engine: Ge CFM565A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Component: CFM565A5
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER NR 1 ENGINE BLEED AIR FAULT ILLUMINATED, AIRCRAFT LANDED DUE TO ICING CONDITION FORECAST.  REPLACED PRESSURE REGULATOR VALVE AND TRANSDUCER 7HA1.
